# SDR VNAA202306191112

- Difficulty date: June 16, 2023
- Submitted: June 19, 2023
- Operation: Air carrier
- Aircraft: N720PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10178
- Aircraft time: 40,458 hours, 38,881 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 5013640
- Part serial: OCT143284
- Condition: Unserviceable
- Location: Nlg
- Part time: 9,127 hours, 8,203 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

UPON GEAR RETRACT, FRONT OF AC SHOOK AND CREW SMELLED BURNED RUBBER. SUSPECTED BLOWN TIRE AND RTF. EMERGENCY DECLARED, R&R L/H NOSE WHEEL & TIRE ASSY IAW CRJ 700 AMM 32-42-01-000/400-801-A01-PSA. PERFORMED EXTENSION/RETRACTION OF THE LANDING GEAR IAW CRJ 700 AMM 32Âˆ’30Âˆ’00Âˆ’865Âˆ’801. OPS CHECK GOOD. NO VIBRATION ON NOSE GEAR.
